MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Academy of Child and Adolescent Psychiatry · 1995

Case study: neuroleptic withdrawal dyskinesia exacerbated by ongoing stimulant treatment.

Connor D F, Benjamin S, Ozbayrak K R

СтатьяПеревод в очереди

Аннотация

Risk factors for neuroleptic withdrawal dyskinesia in children have not been well studied. The authors present a case of a child who had been treated with a combination of neuroleptics and stimulants for nonpsychotic aggressive behavior. A severe withdrawal dyskinesia precipitated by neuroleptic tapering was ameliorated by discontinuation of the psycho-stimulant. Although stimulants have been reported to increase certain involuntary movement disorders, this is the first known report of psychostimulant exacerbation of withdrawal dyskinesia.

Для цитирования: Connor D F, Benjamin S, Ozbayrak K R. Case study: neuroleptic withdrawal dyskinesia exacerbated by ongoing stimulant treatment.. Journal of the American Academy of Child and Adolescent Psychiatry. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.